# SDR IPXA1667336

- Difficulty date: June 8, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220130A
- Part serial: 001358
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, RT WING INBD MAIN FLAP OTBD L/E FAIRING DELAMINATED.     FIBERGLASS PREPERG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-05, PAR 5A(1) FIG5, REV 50.
